# SDR AALA20110422DFW03

- Difficulty date: April 22, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 33,064 hours, 15,713 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED WEATHER RADAR FAILED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED WEATHER RADAR RECEIVER/TRANSCEIVER.  SYSTEM GROUND CHECK NORMAL OPERATION.
